# SDR 99UAL900551

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Engine: Iae V2527A5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: C24703001
- Condition: Intermittent
- Location: Parking Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO MEX, CAPTAIN SET PARKING BRAKE AND IT FAILED.  AIRCRAFT ROLLED ABOUT 20 FEET BEFORE CAPTAIN WAS ABLE TO APPLY BRAKES.  AIRCRAFT CONTACTED JETWAY AT THE LEFT ENGINE COWL.  *S/D*  PERFORMED AN OPERATIONAL TEST OF THE PARKING BRAKE SYSTEM PER AMM TASK 32-45-00-710-001.  FOUND PARKING BRAKE VALVE (72GG) TO BE INTERMITTENT.  REPLACED VALVE AND OPS CHECK WAS NORMAL.  TAXI TEST OF AIRCRAFT SHOWED BRAKE SYSTEM TO FUNCTION NORMALLY.
